# SDR ASOA200900782

- Difficulty date: July 16, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 18,854 hours, 15,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ANGLE ATTACHED TO AFT PRESSURE BULKHEAD AND CARGO DOOR CAM TRACK SUPPORT ASSEMBLY IS CRACKED.  P/N 601R35050-109.
